Please use this identifier to cite or link to this item: https://oar.tib.eu/jspui/handle/123456789/1850
Files in This Item:
File SizeFormat 
528713639.pdf248.16 kBAdobe PDFView/Open
Title: An optimal control approach to curved rods
Authors: Sprekels, JürgenTiba, Dan
Issue Date: 2007
Published in: Preprint / Weierstraß-Institut für Angewandte Analysis und Stochastik , Volume 1209, ISSN 0946-8633
Publisher: Berlin : Weierstraß-Institut für Angewandte Analysis und Stochastik
Abstract: In this paper, a new approach to the generalized Naghdi model for the deformation of three-dimensional curved rods is studied. The method is based on optimal control theory.
DDC: 510
License: This document may be downloaded, read, stored and printed for your own use within the limits of § 53 UrhG but it may not be distributed via the internet or passed on to external parties.
Dieses Dokument darf im Rahmen von § 53 UrhG zum eigenen Gebrauch kostenfrei heruntergeladen, gelesen, gespeichert und ausgedruckt, aber nicht im Internet bereitgestellt oder an Außenstehende weitergegeben werden.
Appears in Collections:Mathematik



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.